# SDR 95ZZZX6628

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Overheated
- Location: Right
- Stage of operation: CL
- Nature of condition: J, M, B
- Precautionary procedure: A

## Discrepancy

KSLC/KDAY - FLT 211 - AFTER TAKEOFF FROM KSLC, CARGO COMPARTMENT FILLED WITH SMOKE.  AIRCRAFT RETURNED TO KSLC.  MAINTENANCE FOUND THE RT PACK OVERHEATED.   MAINTENANCE TRANSFERRED THE RT PACK TO THE DMI LIST IAW MEL 21-38.  SUPPLEMENTAL DATA TO FOLLOW.
